It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-31-2011, 11:12 PM   #1
Newbie
(female)
 
Join Date: Jul 2011
Location: United States
Posts: 1
santu62 HB User
Pristiq withdrawal - horrid nightmares

Finally after 3 years on pristiq 100mg, I felt ready to go off and replace it with SAM-E. It makes me feel better during the day, but the instant, and I mean instant I fall asleep, I have the most vivid, real and terrifying dreams ever. I feel like I am awake when they happen, but now know I am not. They are so realistic and not "goofy" in nature like most of my dreams have always been. Tonight I dreamt a ghost squeezed my toes through the covers. I then proceeded to dream that my husband and I had rented a LARGE dingy apartment and during the night, a foreign gang wanted my Pristiq. I lived in an old place with a huge living room with dark blue sofas and a dog betwwen us. I dreamt someone was pounding on the door and left us a 7 year old girl that was hungry, tired and dirty. She wanted to live with us and I ran in bath in a huge well with cold water and proceeded to make her food. Her grandma showed up and wanted her back but not unless I would be part of a smuggling ring of gold. They would melt down the gold and somehow put it into a stamp and mail it out of the country undetected. Usually I don't remember but bits and pieces, but could go on and on with all the specifics the last tow nights. My feet also itch. Put on hudrocortizone cream.

Has anyone else experienced these withdrawal symptoms? Any quidance would be appreciated.

 
Old 08-01-2011, 07:29 AM   #2
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,776
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: Pristiq withdrawal - horrid nightmares

I have dealt with vivid dreams normally when I start on a new med, thinking about it Pristiq and Effexor were probably the worst. Normally this is a known side effect that will subside over the first month. Not sure if your dreams are caused by Pristiq withdrawal or starting the other med
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Re: Pristiq - withdrawal symptoms irun2day Depression 3 07-02-2011 07:32 AM
Pristiq - withdrawal symptoms shygirl76 Depression 48 04-30-2011 07:45 PM
Pristiq Start Up Or Effexor Withdrawal trg247 Depression 4 08-18-2010 05:05 PM
Withdrawal from Pristiq bono1968 Depression 56 07-18-2010 11:09 PM
withdrawal from Pristiq regicook Depression 15 06-19-2010 01:38 AM

Tags
itching, nightmares, pristiq, weird



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), rosequartz (9), blessed824 (9), jennybyc (9), cuddles1 (9)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 05:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!